Mild to moderate pain
ZYCONAC-PLUS SUSPENSION
Marked by
Zycomed Pharma LLP
Composition
Aceclofenc 50mg + Paracetamol 125mg
Composition
Oral
Product Details
Get the little one of fever and pain with ZYCONAC-PLUS suspension which with the combination of Aceciofernce and Paracetomol.Zyconac-Plus Suspension, use to treat mild to moderate pain by cramps, headache and fever.
Zyconac-Plus Suspension is a non-Steroidal anti-inflammatory drug(NSAID) which effective in providing relief pain and inflammation.
Zyconac-Plus Suspension shows better analgesic and antipyretic properties, thus used in symptomatic management if pain and fever.
Direction for use
• Shake well before use.
• As Directed by the Physics.
• Recap the bottle tightly close after each use.
Storage
• Store in a cool and dry place away from sunlight.
• Keep the medicine out of reach of children.
Share this post: